2 doctors weighed in:

Prolonged seriously heavy sometimes gushing period with clots one week after starting the "mini pill" when should I seek emergency care ?

2 doctors weighed in
Dr. Carin Van Gelder
Emergency Medicine
1 doctor agrees

In brief: Call Gyn first.

Your gynecologist knows your medical history, and reactions to previous hormonal treatment.
Touch base with them first. Stay hydrated, and if you start to feel woozy or develop palpitations/shortness of breath, head to the nearest emergency department.

In brief: Call Gyn first.

Your gynecologist knows your medical history, and reactions to previous hormonal treatment.
Touch base with them first. Stay hydrated, and if you start to feel woozy or develop palpitations/shortness of breath, head to the nearest emergency department.
Dr. Carin Van Gelder
Dr. Carin Van Gelder
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors